# SDR SWAA2015102145208

- Difficulty date: September 22, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 48,952 hours, 19,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spacer
- Part number: 143A3181
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL TOP CHORD SPACER CORRODED, BETWEEN BS 328 - 344, LBL 11.  REPAIRED SPACER IAW SRM.
